This is not as unusual as it may seem to be. Some individuals become so excited or sad that they have adrenaline surges that are known to cause an upset stomach or vomiting. Perhaps this is how young love was labeled "love sick".
If this happens every time he comes to visit and when it is time for him to leave, this is your answer. Her body is literally experiencing a "rush" of adrenaline and this is causing the reaction.
If it subsides within a day of his leaving I would not be concerned. You could let her know that she is allergic to him and the next time he begins to leave she should take a Benadryl. Believe it or not they act as an inhibitor to the adrenaline This is similar to one that gets motion sickness.
Love can make you sick and so close to Valentines day!
Have a good one bye the way!
Let me know if I can help you with this further.
If this information has been helpful to you then please do ACCEPT by clicking on the green button on your screen for this is how we are compensated for our work. Positive feedback is always appreciated too!
If I can be of assistance to you in the future, you may request my help by typing:
ATTN: Terri60 before typing your question on the header or subject line and submitting it!